# SDR 95ZZZX3189

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765BE
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION/BOTTOM OF FUSELAGE FILLET PANEL 194A HAS CORROSION AT ATTACH ANGLE.  REMOVED DAMAGE, TREATED AREA AND FABRICATED AND INSTALLED REPAIR PER SRM 51-50-04.
